# SDR DL764080099

- Difficulty date: January 19, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 25,764 hours, 8,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Sta 401 Rbl 95
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER M730 STA 401 RBL 95 LIGHTS INOP AFTER 5 MINUTES.  REMOVED AND REPLACED BATTERY CHARGER OPS CK GOOD.  REPLACED DURING HMV1 ON N/R 44971 AT TIMCO IN GSO.
